# SDR COE2005F00004

- Difficulty date: December 9, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Engine: Pwa PW120
- System (JASC): 2400 · Electrical Power System
- Part: Bpcu
- Part number: 111CC01A02
- Condition: Inoperative
- Part time: 14,962 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, PILOT REPORTED (CAC SOUNDED, ELEC CAP WARNING ILLUMINATED, ADI (CPL DATA INVALID) ANNUNCIATION ON T/O ROLL.  MAINTENANCE REPLACED EMER BATTERY CHARGER RELAY PROTECTION UNIT (BPU).  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
